Some new q-series identities through an extended Bailey transform

Research output: Contribution to journalArticlepeer-review

Abstract

In this note, a variety of new formulas for basic hypergeometric series will be derived by an application of a single Bailey-type transform to some q-series formulas which appeared recently in the literature.

Original languageEnglish
Pages (from-to)747-769
Number of pages23
JournalRamanujan Journal
Volume58
Issue number3
DOIs
Publication statusPublished - Jul 2022

Keywords

  • Bailey transform
  • Basic hypergeometric series
  • q-Series identities

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this